EconPapers    
Economics at your fingertips  
 

Finite-Sample Properties in Stochastic Predictors in Nonlinear Systems: Some Initial Results

Roberto Mariano ()

The Warwick Economics Research Paper Series (TWERPS) from University of Warwick, Department of Economics

Abstract: Many econometric models for forecasting and policy analysis consist of a statistically estimated system of nonlinear stochastic equations. The distinguishing feature of these models is the nonlinearity of the solution for the endogenous variables in terms of model disturbances. Despite the widespread use of these models, there has been little formal analysis of predictions based on such models. Furthermore, practitioners' validation of such models has proceeded, for the most part, on a informal basis.

Pages: 35 pages
Date: 1985
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://warwick.ac.uk/fac/soc/economics/research/w ... 78-1988/twerp266.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wrk:warwec:266

Access Statistics for this paper

More papers in The Warwick Economics Research Paper Series (TWERPS) from University of Warwick, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Margaret Nash ().

 
Page updated 2020-10-12
Handle: RePEc:wrk:warwec:266